Journal article icon

Journal article

The characteristics of Hessian singular vectors using an advanced data assimilation scheme

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/qj.447

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atmos Ocean & Planet Physics
Role:
Author
Journal:
QUARTERLY JOURNAL OF THE ROYAL METEOROLOGICAL SOCIETY
Volume:
135
Issue:
642
Pages:
1117-1132
Publication date:
2009-07-01
DOI:
EISSN:
1477-870X
ISSN:
0035-9009
Source identifiers:
169870
Keywords:
Pubs id:
pubs:169870
UUID:
uuid:b2caa206-7833-42a6-bfd1-a9d070acce32
Local pid:
pubs:169870
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP